# SDR GTIA2021102836073

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 15,698 hours, 6,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR ASSIST REQUIRES SERVICING.-L1 AND L2 DOOR ASSIST BOTTLES SERVICED IAW AMM 52-10-00.
